# SDR DALA2023100308132

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 72,702 hours, 9,644 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 ENTRY DOOR ARMING LEVER HARD TO OPERATE. LOCATION 01L. CORRECTIVE ACTION: CLEANED DEBRIS UNDER DOOR WHERE IT LATCHES. (2996395)
